Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes itching while on mirena coil?

I have had the mirena coil for over a year. Over the last 6 months, I have been itching. It seems like if I bleed I itch and have been to the GP. I have been prescribed steriods which give some relief but I now think the coil is the source of the problem. Is there a way to confirm that?
Tue, 23 Feb 2021
Report Abuse
OB & GYN Specialist 's  Response
Hi,

It could be allergy due to Mirena also. These symptoms will resolve within months. Steroids will reduce the itching. If it continues consult your dermatologist and gynecologist once for further advice regarding removal and change to another intrauterine device.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Archana Rajesh Babu, OB & GYN Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Iud with progestogen


What causes itching while on mirena coil?

Hi, It could be allergy due to Mirena also. These symptoms will resolve within months. Steroids will reduce the itching. If it continues consult your dermatologist and gynecologist once for further advice regarding removal and change to another intrauterine device. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Archana Rajesh Babu, OB & GYN Specialist